Close Menu

Student Publications

Ph.D. Student Papers

  • T. R. Bielecki, T. Chen, I. Cialenco, A. Cousin, and M. Jeanblanc. Adaptive Robust Control under Model Uncertainty. Submitted, 2017. arXiv:1706.02227
  • J.A. De Loera, S. Petrovic, L Silverstein, D. Stasi, and D. Wilburne. Random Monomial Ideals. Submitted, 2017. arXiv:1701.07130
  • F. J. Hickernell, Ll. A. Jiménez Rugama, and D Li. Adaptive Quasi-Monte Carlo Methods for Cubature. Submitted, 2017. arXiv:1702.01491
  • X. Huang, L. Kang, M. Kassa, and C. Hall. Two-Stage Functional Data Analysis for Engine Experiments with Quantitative and Qualitative Factors. Submitted. 2017.
  • V. Karwa, D. Pati, S. Petrovic, L. Solus, N. Alexeev, M. Raic, D. Wilburne, R. Williams, and B. Yan. Exact Tests for Stochastic Block Models. Submitted, 2017. arXiv:1612.06040
  • H. Kaul and J. Mudrock. On the Alon-Tarsi Number and Chromatic-Choosability of the Cartesian Product of Graphs. Submitted, 2017.
  • T. R. Bielecki, T. Chen, and I. Cialenco. Recursive Construction of Confidence Regions. Submitted, 2016. arXiv:1605.08010
  • H. Kaul and C. Mitillos. On Graph Fall-Coloring: Existence and Constructions. Submitted, 2016.
  • W. K. Schwartz. The Broadcaster-Repacking Problem. Submitted, 2016. arXiv:1610.06672
  • I. Cialenco, R. Gong, Y. Huang. Trajectory Fitting Estimators for SPDEs Driven by Additive Noise. To appear in Statistical Inference for Stochastic Processes, 2017. DOI: 10.1007/s11203-016-9152-2
  • Ll. A. Jiménez Rugama and L. Gilquin. Reliable Error Estimation for Sobol’ Indices. To appear in Statistics and Computing, 2017. DOI: 10.1007/s11222-017-9759-1
  • N. Kim, D. Wilburne, S. Petrovic, and A. Rinaldo. On the Geometry and Extremal Properties of the Edge-Degeneracy Model. To appear in Proceedings of MNG 2016: The Third SDM Workshop on Mining Networks and Graphs: A Big Data Analytic Challenge, May 7, 2016, Miami, FL, USA, 2017.
  • R. C. Bunge, S. I. El-Zanati, J. Mudrock, C. Vanden Eynden, and W. Wannasit. On Lambda-Fold Rosa-Type Labelings of Bipartite Multigraphs. Electronic Notes in Discrete Mathematics (2017), Vol. 60, pp. 11–23.
  • S.-C. T. Choi, Y. Ding, F. J. Hickernell, and X. Tong. Local Adaption for Approximation and Minimization of Univariate Functions. Journal of Complexity (2017), Vol. 40, pp. 17–33.
  • L. Gilquin, Ll. A. Jiménez Rugama, E. Arnaud, F. J. Hickernell, H. Monod, and C. Prieur. Iterative Construction of Replicated Designs Based on Sobol' Sequences. Comptes Rendus Mathematique (2017), Vol. 355, Issue 1, pp. 10–14.
  • V. Karwa, M. J. Pelsmajer, S. Petrovic, D. Stasi, and D. Wilburne. Statistical Models for Cores Decomposition of an Undirected Random Graph. Electronic Journal of Statistics (2017), Vol. 11, No. 1, pp. 1949-1982.
  • K. Liu, Gary Marple, J. Allard, S. Li, Shravan Veerapaneni, and J. Lowengrub. Dynamics of a Multicomponent Vesicle in Shear Flow. Soft Matter (2017), Vol. 13, Issue 19, pp. 3521-3531.
  • M. Zhao, W. Ying, J. Lowengrub, and S. Li. An Efficient Adaptive Rescaling Scheme for Computing Moving Interface Problems. Communications in Computational Physics (2017), Vol. 21, No. 3, pp. 679-691.
  • Z. Cheng, J. Duan, and L. Wang. Most Probable Dynamics of Some Non-Linear Systems under Noisy Fluctuations. Communications in Nonlinear Science and Numerical Simulation (2016), Vol. 30, Issue 1-3, pp. 108-114.
  • H. Feng, A. Cordoba, F. Hernandez, T. Indei, S. Li, X. Li, and J. Schieber. A Boundary Integral Method for Motion of Particles in Unsteady Stokes and Linear Viscoelastic Flows. International Journal for Numerical Methods in Fluids (2016), Vol. 82, Issue 4, pp. 198-217.
  • T. Gao and J. Duan. Quantifying Model Uncertainty in Dynamical Systems Driven by Non-Gaussian Lévy Stable Noise with Observations on Mean Exit Time or Escape Probability. Communications in Nonlinear Science and Numerical Simulation (2016), Vol. 39, pp. 1-6.
  • T. Gao, J. Duan, X. Kan, and Z. Cheng. Dynamical Inference for Transitions in Stochastic Systems with Alpha-Stable Lévy Noise. Journal of Physics A: Mathematical and Theoretical (2016), Vol. 49, No. 29, Article Number 294002.
  • T. Gao, J. Duan, and X. Li. Fokker-Planck Equations for Stochastic Dynamical Systems with Symmetric Lévy Motions. Applied Mathematics and Computation (2016), Vol. 278, pp. 1-20.
  • F. J. Hickernell and Ll. A. Jiménez Rugama. Reliable Adaptive Cubature Using Digital Sequences. Monte Carlo and Quasi-Monte Carlo Methods, MCQMC, Leuven, Belgium, April 2014 (R. Cools and D. Nuyens, eds.), Springer Proceedings in Mathematics and Statistics, Vol. 163, pp. 367–383, Springer, 2016.
  • Ll. A. Jiménez Rugama and F. J. Hickernell. Adaptive Multidimensional Integration Based on Rank-1 Lattices. Monte Carlo and Quasi-Monte Carlo Methods, MCQMC, Leuven, Belgium, April 2014 (R. Cools and D. Nuyens, eds.), Springer Proceedings in Mathematics and Statistics, Vol. 163, pp. 407–422, Springer, 2016.
  • K. Liu, C. Hamilton, J. Allard, J. Lowengrub, and S. Li. Wrinkling Dynamics of Fluctuating Vesicles in Time-Dependent Viscous Flow. Soft Matter (2016) (cover page article), Vol. 12, Issue 26, pp. 5663-5675.
  • M. Zhao, A. Belmonte, S. Li, X. Li, and J. Lowengrub. Nonlinear Simulations of Elastic Fingering in a Hele-Shaw Cell. Journal of Computational and Applied Mathematics (2016), Vol. 307, Issue C, pp. 394-407.
  • X. Zhou and F. J. Hickernell. Tractability of the Radial Function Approximation Problem with Kernels of a Product Form. Monte Carlo and Quasi-Monte Carlo Methods, MCQMC, Leuven, Belgium, April 2014 (R. Cools and D. Nuyens, eds.), Springer Proceedings in Mathematics and Statistics, Vol. 163, pp. 583–598, Springer, 2016.
  • T. R. Bielecki, I. Cialenco, and T. Chen. Dynamic Conic Finance via Backward Stochastic Difference Equations. SIAM Journal of Financial Mathematics (2015), Vol. 6, Issue 1, pp. 1068-1122.
  • T. R. Bielecki, I. Cialenco, and R. Rodriguez. No-Arbitrage Pricing for Dividend-Paying Securities in Discrete-Time Markets with Transaction Costs. Mathematical Finance (2015), Vol. 25, No. 4, pp. 673-701.
  • G. E. Fasshauer, F. J. Hickernell, and Q. Ye. Solving Support Vector Machines in Reproducing Kernel Banach Spaces with Positive Definite Functions. Applied and Computational Harmonic Analysis (2015), Vol. 38, Issue 1, pp. 115–139.
  • Z. Berkaliev, S. Devi, G. E. Fasshauer, F. J. Hickernell, O. Kartal, X. Li, P. McCray, S. Whitney, and J. S. Zawojewski. Initiating a Programmatic Assessment Report. Problems, Resources, and Issues in Mathematics Undergraduate Studies (2014), Vol. 24, Issue 5, pp. 403-420.
  • T. R. Bielecki, I. Cialenco, and Z. Zhang. Dynamic Coherent Acceptability Indices and Their applications to Finance. Mathematical Finance (2014), Vol. 24, No. 3, pp. 411-441.
  • N. Clancy, Y. Ding, C. Hamilton, F. J. Hickernell, and Y. Zhang. The Cost of Deterministic, Adaptive, Automatic Algorithms: Cones, not Balls. Journal of Complexity (2014), Vol. 30, Issue 1, pp. 21-45.
  • G. E. Fasshauer and Q. Ye. A Kernel-Based Collocation Method for Elliptic Partial Differential Equations with Random Coefficients. Monte Carlo and Quasi-Monte Carlo Methods 2012 (J. Dick, F. Y. Kuo, G. W. Peters, and I. H. Sloan, eds.), Springer Proceedings in Mathematics and Statistics, Vol. 65, pp. 331-347, Springer, 2014.
  • G. E. Fasshauer and Q. Ye. Kernel-Based Collocation Methods Versus Galerkin Finite Element Methods for Approximating Elliptic Stochastic Partial Differential Equations. Meshfree Methods for Partial Differential Equations VI (M. Griebel and M. A. Schweitzer, eds.), Lecture Notes in Computational Science and Engineering, Vol. 89, pp. 155-170, Springer, 2014.
  • H. Feng, A. K. Barua, S. Li, and X. Li. A Parallel Adaptive Treecode Algorithm for Evolution of Elastically Stressed Solids. Communications in Computational Physics (2014), Vol. 15, No. 2, pp. 365–387.
  • A. Flavell, M. Machen, B. Eisenberg, C. Liu, and X. Li. A Conservative Finite Difference Scheme for Poisson-Nernst-Planck Equations. Journal of Computational Electronics (2014), Vol. 13, Issue 1, pp. 235-249.
  • T. Gao, J. Duan, X. Li, and R. Song. Mean Exit Time and Escape Probability for Dynamical Systems Driven by Lévy Noise. SIAM Journal on Scientific Computing (2014), Vol. 36, No. 3, pp. A887-A906.
  • F. J. Hickernell, L. Jiang, Y. Liu, and A. B. Owen. Guaranteed Conservative Fixed Width Confidence Intervals via Monte Carlo Sampling. Monte Carlo and Quasi-Monte Carlo Methods 2012 (J. Dick, F. Y. Kuo, G. W. Peters, and I. H. Sloan, eds.), Springer Proceedings in Mathematics and Statistics, Vol. 65, pp. 105-128, Springer, 2014.
  • Y. Li and F. J. Hickernell. Design of Experiments for Linear Regression Models When Gradient Information is Available. Journal of Statistical Planning and Inference (2014), Vol. 144, pp. 141-151.
  • K. Liu and S. Li. Nonlinear Simulation of a Vesicle Wrinkling. Mathematical Methods in Applied Science (2014), Vol. 37, Issue 8, pp. 1093–1112.

M.S. Student Papers

  • I. Cialenco and L. Xu. A Note on Error Estimation for Hypothesis Testing Problems for Some Linear SPDEs. Stochastic Partial Differential Equations: Analysis and Computations (2015), Vol. 2, Issue 3, pp. 408-431.
  • I. Cialenco and L. Xu. Hypothesis Testing for SPDE Driven by Additive Noise. Stochastic Processes and Their Applications (2015), Vol. 125, Issue 3, pp. 819-866.

Undergraduate Student Papers

  • W. J. Swiechowicz and Y. Xiang. Numerical Methods for Estimating Correlation Coefficient of Trivariate Gaussians. SIAM Undergraduate Research Online (2015), Vol. 8.
  • A. Thomas, M. Ratliff, and S. Li. A Rotation Scheme for Accurately Computing Meteoroid Flux. SIAM Undergraduate Research Online (2014), Vol. 7.